John Lesieutre


"Tri-Coble surfaces and their automorphisms". (arXiv:2003.01799)
"Higher arithmetic degrees of dominant rational self-maps", submitted. (arXiv:1906.11188)
"Notions of numerical Iitaka dimension do not coincide", to appear in J. Algebraic Geometry. (arXiv:1904.10832)
"A rational map with infinitely many points of distinct arithmetic degrees" (with M. Satriano), to appear in Ergodic Theory and Dynamical Systems. (arXiv:1809.00047)
"Canonical heights on hyper-Kähler varieties and the Kawaguchi–Silverman conjecture" (with M. Satriano), to appear in Int. Math. Res. Not.. (arXiv:1802.07388)
"A projective variety with discrete, non-finitely generated automorphism group", Inventiones Math 212 (2018), no. 1, 189–211. (arXiv:1609.06391) (sage, output)
"Dynamical Mordell-Lang and automorphisms of blow-ups" (with D. Litt), Algebraic Geometry 6 (2019), no. 1, 1–25. (arXiv:1604.08216)
"Log Fano structures and Cox rings of blow-ups of products of projective spaces" (with J. Park), Proc. Amer. Math. Soc. 145 (2017), no. 10, 4201–4209. (arXiv:1604.07140)
"Effective cones of cycles on blow-ups of projective space" (with I. Coskun and J.C. Ottem), Algebra & Number Theory 10-9 (2016). (arXiv:1603.04808)
"A few questions about curves on surfaces" (with Ciliberto, Knutsen, Lozovanu, Miranda, Mustopa, and Testa), Rend. Circ. Mat. Palermo (2016), 1–10. (arXiv:1511.06618)
"Some constraints on positive entropy automorphisms of smooth threefolds", to appear in Ann. Sci. École Norm. Sup.. (arXiv:1503.07834)
"A pathology of asymptotic multiplicity in the relative setting", Math. Res. Lett. 23 (2016), no. 5, 1433–1451. (arXiv:1502.03019)
"Curves disjoint from a nef divisor" (with J.C. Ottem), Michigan Math. J. 65 (2016), 321–332.(arXiv:1410.4467)
"Derived-equivalent rational threefolds", Int. Math. Res. Not. (2015) 6011–6020. (journal / arXiv:1311.0056)
"The diminished base locus is not always closed", Compositio Math. 150 (2014), no. 10, 1729–1741. (journal / arXiv:1212.3738)